RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 73–74 (Mi faa1234)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief communications

Newton polyhedra and the Bezout formula for matrix-valued functions of finite-dimensional representations

B. Ya. Kazarnovskii


Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 319–321

Bibliographic databases:

UDC: 512.815.7
Received: 17.11.1986

Citation: B. Ya. Kazarnovskii, “Newton polyhedra and the Bezout formula for matrix-valued functions of finite-dimensional representations”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 73–74; Funct. Anal. Appl., 21:4 (1987), 319–321

Citation in format AMSBIB
\Bibitem{Kaz87}
\by B.~Ya.~Kazarnovskii
\paper Newton polyhedra and the Bezout formula for matrix-valued functions of finite-dimensional representations
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 73--74
\mathnet{http://mi.mathnet.ru/faa1234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925078}
\zmath{https://zbmath.org/?q=an:0662.22014}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 319--321
\crossref{https://doi.org/10.1007/BF01077809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800010}


Linking options:
  • http://mi.mathnet.ru/eng/faa1234
  • http://mi.mathnet.ru/eng/faa/v21/i4/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Okounkov, “Note on the Hilbert Polynomial of a Spherical Variety”, Funct. Anal. Appl., 31:2 (1997), 138–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. Ya. Kazarnovskii, ““Newton polyhedra” of distributions”, Izv. Math., 68:2 (2004), 273–289  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. Ya. Kazarnovskii, “Newton Polytopes, Increments, and Roots of Systems of Matrix Functions for Finite-Dimensional Representations”, Funct. Anal. Appl., 38:4 (2004), 256–266  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. Kiritchenko, “On intersection indices of subvarieties in reductive groups”, Mosc. Math. J., 7:3 (2007), 489–505  mathnet  crossref  mathscinet  zmath
    5. V. L. Popov, “Two Orbits: When Is One in the Closure of the Other?”, Proc. Steklov Inst. Math., 264 (2009), 146–158  mathnet  crossref  mathscinet  isi  elib  elib
    6. Kiumars Kaveh, A. G. Khovanskii, “Mixed volume and an extension of intersection theory of divisors”, Mosc. Math. J., 10:2 (2010), 343–375  mathnet  crossref  mathscinet
    7. Kaveh K., Khovanskii A.G., “Moment polytopes, semigroup of representations and Kazarnovskii's theorem”, J Fixed Point Theory Appl, 7:2 (2010), 401–417  crossref  isi
    8. Kiumars Kaveh, A. G. Khovanskii, “Newton polytopes for horospherical spaces”, Mosc. Math. J., 11:2 (2011), 265–283  mathnet  mathscinet
    9. Kiumars Kaveh, Askold G. Khovanskii, “Convex bodies associated to actions of reductive groups”, Mosc. Math. J., 12:2 (2012), 369–396  mathnet  crossref  mathscinet  zmath
    10. Kaveh K., “Crystal Bases and Newton-Okounkov Bodies”, Duke Math. J., 164:13 (2015), 2461–2506  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:525
    Full text:184
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020